# SDR ASAA9580120

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3957317504
- Condition: Corroded
- Location: Bs 1214-1216
- Part time: 27,146 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROSION WAS FOUND ON MOUNT BRACKET AT Y1214 TO Y1216, X-4.  REPLACED BRACKET IAW DC-9 SRM 51-10-01 AND 51-30-01. (M)
